# SDR HEEA061708

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 473203003
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNAL CONDITIONER INOPERATIVE IN MID TANKS.
